Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Erratum to “The homogeneous coordinate ring of a toric variety”

Author: David A. Cox
Journal: J. Algebraic Geom. 23 (2014), 393-398
Published electronically: December 3, 2013
MathSciNet review: 3166395
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

David A. Cox
Affiliation: Department of Mathematics, Amherst College, Amherst, Massachusetts 01002
MR Author ID: 205908

Published electronically: December 3, 2013
Article copyright: © Copyright 2013 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.